# SDR 97FDEA00447

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FLOORBEAMS AT STA 1183 TO STA 1166 AT LBL 33 UNDERSIDE OF FLOORPAN (ACCESSED THRU AFT CARGO) HAS EXFOLIATION CORROSION MARKED.  REMOVED CORROSION, CUT OUT PIECE OF FLOOR (SEE NR 0922) FABRICATED REPAIR DOUBLER AND INSTALL REPAIR AS PER SRM AND EA 7-5310-29144 DATED 7/18/97.
